# SDR MWEA95293

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK STA 83 IN NOSE GEAR WELL PRESSURE PANEL RUNNING UNDER CUSP ANGLE ON BOTH LEFT AND RIGHT SIDES OF GEARWELL.  MAINTENANCE INSTALLED REPAIR DOUBLER, .020 CRES MATERIAL IAW SB 53-187 AND RETURNED A/C TO SERVICE.
